Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SHINA MED CORPORATION SURE COMFORT; PEN NEEDLE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SHINA MED CORPORATION SURE COMFORT; PEN NEEDLE
Catalog Number
24-1215
Medical Device Problem Code
Material Fragmentation (1261)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
03/07/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Mr.(b)(6) (pt) says two pen needles got stuck in his skin.He successfully removed the needles.
New Search
Submit an Adverse Event Report
Brand Name
SURE COMFORT
Common Device Name
PEN NEEDLE
Manufacturer
(Section D)
SHINA MED CORPORATION
455-30, bogaewonsam-ro
bogae-myeon kr-41
anseong-si, anseong-si gyeonggido 17509
KS 17509
MDR Report Key
18913494
Report Number
1000138447-2024-00003
Device Sequence Number
6892970
Product Code
FMI
UDI-Device Identifier
00786227121550
UDI-Public
00786227121550
Combination Product (Y/N)
N
Initial Reporter State
CA
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Importer
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
03/15/2024
Report Date
(Section F)
03/15/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Lay User/Patient
Device Catalogue Number
24-1215
Device Lot Number
230833AP
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Distributor Facility Aware Date
03/07/2024
Event Location
Home
Date Report to Manufacturer
03/15/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
03/15/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Sex
Male
Date Report Sent to FDA
03/15/2024